Global Regularity for Solutions to Dirichlet Problem for Elliptic Systems with Nonlinearity q ≥ 2 and with Natural Growth

  • S. Giuffrè
  • G. Idone
Part of the Nonconvex Optimization and Its Applications book series (NOIA, volume 79)


Hölder regularity up to the boundary of the solutions to a nonhomogeneous Dirichlet problem for second order discontinuous elliptic systems with nonlinearity q ≥ 2 and with natural growth is proved when n = q.

Key words

nonlinear elliptic systems global Hölder regularity higher gradient summability 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    S. Campanato, Sistemi ellittici in forma di divergenza. Regolarità all’internet, Quaderni S.N.S. di Pisa (1980).Google Scholar
  2. [2]
    S. Campanato, Nonlinear elliptic systems with quadratic growth, Seminario Matematica Bari n.208 (1986).Google Scholar
  3. [3]
    S. Campanato, A bound for the solutions of a basic elliptic system with non-linearity q ≥ 2, Atti Acc. Naz. Lincei (8) 80 (1986), 81–88.zbMATHMathSciNetGoogle Scholar
  4. [4]
    S. Campanato, Elliptic systems with nonlinearity q greater or equal to two. Regularity of the solution of the Dirichlet Problem, Ann. Mat. Pura e Appl. 147 (1987), 117–150.zbMATHCrossRefMathSciNetGoogle Scholar
  5. [5]
    F. Colombini, Un teorema di regolarità di sistemi ellittici quasi lineari, Ann. Sc. Norm. Sup. Pisa 25 (1971), 115–161.zbMATHMathSciNetGoogle Scholar
  6. [6]
    E. De Giorgi, Un esempio di estremali discontinue per un problema variazionale di tipo ellittico, Boll. Un. Mat. Ital. (4) 1 (1968), 135–137.zbMATHMathSciNetGoogle Scholar
  7. [7]
    L. Fattorusso and G. Idone, Partial Hölder continuity results for solutions to nonlinear nonvariational elliptic systems with limit controlled growth, Boll. U.M.I. 8 (2002), 747–754.MathSciNetGoogle Scholar
  8. [8]
    J. Frehse, On the boundedness of weak solutions of higher order nonlinear elliptic partial differential equations, Boll. Un. Mat. Ital. 4 (1970), 607–627.MathSciNetGoogle Scholar
  9. [9]
    M. Giaquinta, A counter-example to the boundary regularity of solutions to elliptic quasilinear systems, Manus. Math. 24 (1978), 217–220.zbMATHCrossRefMathSciNetGoogle Scholar
  10. [10]
    M. Giaquinta and E. Giusti, Nonlinear elliptic systems with quadratic growth, Manus. Math 24 (1978), 323–349.zbMATHCrossRefMathSciNetGoogle Scholar
  11. [11]
    E. Giusti and M. Miranda, Sulla regolarità delle soluzioni di una classe di sistemi ellittici quasi lineari, Arch. Rational Mech. Anal. 31 (1968), 173–184.zbMATHCrossRefMathSciNetGoogle Scholar
  12. [12]
    J.F. Grotowski, Boundary regularity for quasilinear elliptic systems, Comm. Partial Diff. Eq. 27 (2002), 2491–2512.zbMATHCrossRefMathSciNetGoogle Scholar
  13. [13]
    G. Idone, Elliptic Systems with Nonlinearity q Greater or Equal than Two with Controlled Growth. Global Hölder Continuity of Solutions to the Dirichlet Problem, J. Math. Anal. Appl. 290 (2004), 147–170.zbMATHCrossRefMathSciNetGoogle Scholar
  14. [14]
    M. Marino and A. Maugeri, Boundary regularity results for nonvariational basic elliptic systems, Le Matematiche 55 (2000), 109–123.zbMATHMathSciNetGoogle Scholar
  15. [15]
    G. Mingione, The singular set of solutions to non-differentiable elliptic systems, Arch. Rational Mech. Anal. 166(4) (2003), 287–301.zbMATHCrossRefMathSciNetGoogle Scholar
  16. [16]
    J. Neèas and J. Stará, Principio di massimo per i sistemi ellittici quasi lineari non diagonali, Boll. U.M.I. 6 (1972), 1–10.Google Scholar
  17. [17]
    K.O. Widman, Hölder continuity of solutions of elliptic systems, Manus. Math. 5 (1971), 299–308.zbMATHCrossRefMathSciNetGoogle Scholar
  18. [18]
    J. Wolf, Partial regularity of weak solutions to nonlinear elliptic systems satisfying a Dim condition, Zeit. Anal. und Appl., 19(2) (2001), 315–330.Google Scholar

Copyright information

© Springer Science+Business Media, Inc. 2005

Authors and Affiliations

  • S. Giuffrè
    • 1
  • G. Idone
    • 1
  1. 1.D.I.M.E.T., Faculty of EngineeringUniversity of Reggio CalabriaReggio CalabriaItaly

Personalised recommendations